# SDR RAIA00611029

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 20,239 hours, 17,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5502 -STL- EMERGENCY LIGHTS INOP AT ROWS 5 AND 10.  MAINTENANCE RECONNECTED LOOSE WIRES AT THE LIGHT ASSEMBLIES.  OPS CHECKED GOOD.
